# SDR CALA2025050704514

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 91,133 hours, 13,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR EMERGENCY LIGHT FOUND INOP. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IN REF TO TASK AMM 33-51-00-715-001, OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
